# SDR WX0A2021062373747

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 44,492 hours, 32,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 862786
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WAKING UP A/C NOTICED FWD EMERGENCY CABIN LIGHTS ON. / C/W OPS CHECK OF EMERGENCY POWER SUPPLY UNITS BY BITE CHECK REF A319 AMM 33-51-00-710-001A. EPSU BAT 10WL FAILED. REMOVED AND REPLACED EPSU BATTERY 10WL REF A319 AMM 33-51-38 PB401. OPS CHECK GOOD."
